Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Treatment for gastritis

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
Hi - I have been having some stomach diacomfort, which sometimes travels to my back, a fullness feeling. My head hurts and I feel a little sick to my stomach. Lastly i have a bad taste in my mouth. I just took pepcid AC. Could this be gastritis?
Posted Sun, 9 Mar 2014 in Digestion and Bowels
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer: Acid peptic disease Detailed Answer: Hello Thanks for the query The symptoms you have come with is most likely to be gastritis. Pepcid AC is a good drug for the same but I personally recommend omeprazole for this issue, it should be taken once daily before food for a period of 7 days. If the symptoms continue and does not come down then I recommend that you see a gastro enterologist to rule out gall stone which also has a similar presentation I also suggest 1. To avoid drinking coffee, tea, milk and milk products 2. Avoid spicy food 3. Eat regularly and on time every day 4. Do not skip meal 5. Avoid smoking and alcohol until you are better I hope I was of help, if you have any further queries please get back to me I wish you good health Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor